# SDR DALA2018070304347

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 44,950 hours, 26,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  L1 SLIDE PACK RETAINING PINS HAD FALLEN OUT OF EYELETS. R&R SLIDE PACK ON L1 DOOR PER AMM 25-61 AND W/C 2561-4641 A/C OK FOR SVC.
